Profil

TRAUTHWEIN Tara

ORCID
0000-0001-5065-3569
Main Referenced Co-authors
Rahm, Alexander (1)
Solomon, Noam (1)
Weiss, Barak (1)
Main Referenced Keywords
Central Limit Theorem (2); Poisson Measure (2); Cantor's middle third set (1); Diophantine approximation (1); Malliavin Calculus (1);
Main Referenced Disciplines
Mathematics (3)

Publications (total 3)

The most downloaded
100 downloads
Trauthwein, T., Rahm, A., Solomon, N., & Weiss, B. (2020). The distribution of rational numbers on Cantor's middle thirds set. Uniform distribution theory, 15 (2), 73-92. https://hdl.handle.net/10993/45873

TRAUTHWEIN, T. (2023). Quantitative CLTs on the Poisson space via p-Poincaré inequalities [Doctoral thesis, Unilu - University of Luxembourg]. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/58937

Trauthwein, T. (2022). Quantitative CLTs on the Poisson space via Skorohod estimates and p-Poincaré inequalities. arXiv preprint. doi:10.48550/arXiv.2212.03782

Trauthwein, T., Rahm, A., Solomon, N., & Weiss, B. (2020). The distribution of rational numbers on Cantor's middle thirds set. Uniform distribution theory, 15 (2), 73-92.
Peer reviewed

Contact ORBilu